Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$\mathrm{THH}$ and base-change for Galois extensions of ring spectra

Akhil Mathew

Algebraic & Geometric Topology 17 (2017) 693–704
Bibliography
1 R Banerjee, Galois descent for real spectra, J. Homotopy Relat. Struct. (2016)
2 A J Blumberg, D Gepner, G Tabuada, A universal characterization of higher algebraic K–theory, Geom. Topol. 17 (2013) 733 MR3070515
3 A J Blumberg, M A Mandell, Localization theorems in topological Hochschild homology and topological cyclic homology, Geom. Topol. 16 (2012) 1053 MR2928988
4 D Clausen, A Mathew, N Naumann, J Noel, Descent in algebraic K–theory and a conjecture of Ausoni–Rognes, preprint (2016) arXiv:1606.03328
5 J Lurie, Higher topos theory, 170, Princeton University Press (2009) MR2522659
6 J Lurie, Derived algebraic geometry, VII: Spectral schemes, preprint (2011)
7 J Lurie, Derived algebraic geometry, XIII : Rational and p–adic homotopy theory, preprint (2011)
8 J Lurie, Higher algebra, unpublished (2014)
9 M A Mandell, E algebras and p–adic homotopy theory, Topology 40 (2001) 43 MR1791268
10 A Mathew, The Galois group of a stable homotopy theory, Adv. Math. 291 (2016) 403 MR3459022
11 R McCarthy, V Minasian, HKR theorem for smooth S–algebras, J. Pure Appl. Algebra 185 (2003) 239 MR2006429
12 J McClure, R Schwänzl, R Vogt, THH(R)R S1 for E ring spectra, J. Pure Appl. Algebra 121 (1997) 137 MR1473888
13 L Meier, United elliptic homology, PhD thesis, Universät Bonn (2012)
14 J Rognes, Galois extensions of structured ring spectra: stably dualizable groups, 898, Amer. Math. Soc. (2008) MR2387923
15 C A Weibel, S C Geller, Étale descent for Hochschild and cyclic homology, Comment. Math. Helv. 66 (1991) 368 MR1120653